# SDR MASA2010112901346

- Difficulty date: November 27, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 18,559 hours, 14,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXIT SIGN COVER MISSING.  MX INSTALLED LIGHT COVER.
